MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0970-9185.130073

Медицинская библиотека · Journal of anaesthesiology, clinical pharmacology · 2014

Transient unilateral brachial plexopathy and partial Horner's syndrome following spinal anesthesia for cesarean section.

Anson Jonathan A, McQuillan Patrick M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A healthy 21-year-old primigravida presented for elective cesarean section. At 45 min after intrathecal (IT) injection of bupivacaine, morphine and fentanyl she developed dysphagia, right sided facial droop, ptosis and ulnar nerve weakness. This constellation of signs and symptoms resolved 2 h later. Based on the time course and laterality of her symptoms, as well as the pharmacologic properties of spinal opioids, we believe her symptoms can be attributed to the IT administration of fentanyl.

Для цитирования: Anson Jonathan A, McQuillan Patrick M. Transient unilateral brachial plexopathy and partial Horner's syndrome following spinal anesthesia for cesarean section.. Journal of anaesthesiology, clinical pharmacology. 2014. DOI: 10.4103/0970-9185.130073.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.